# SDR SWAA2023050220246

- Difficulty date: March 23, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA 2023-208588<[01] REPLACED LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA I.A.W. B737-700 AMM-33-51-01-960-801 TEST IS ?OK?;[02] REPLACED LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA I.A.W. B737-700 AMM-33-51-01-960-801 TEST IS ?OK?. JOB COMPLETED.
